标题:MIS Approach Analyzing the Controllability of Switched Boolean Networks with Higher Order
作者:Lequn Zhang;Jun-e Feng;Min Meng
作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, C 更多
通讯作者:Feng, June
通讯作者地址:[Feng, JE]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:International Journal of Control, Automation, and Systems
出版年:2014
卷:12
期:2
页码:450-457
DOI:10.1007/s12555-013-0187-5
关键词:Controllability;Higher order Boolean networks;Semi-tensor product;Switched Boolean networks
摘要:Controllability of higher order switched Boolean control networks (SBCNs) is investigated in this paper. Two algebraic forms of higher order SBCNs are derived. A necessary and sufficient condition of controllability for higher order SBCNs is obtained. An algorithm is derived to calculate the corresponding control and switching-law which drive a point to a given reachable point. Then we talk about the compatibility between our main results and other systems. Finally, two illustrative examples are given to show the validity of the main results.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84940008859&doi=10.1007%2fs12555-013-0187-5&partnerID=40&md5=1e6700ef21f62e7712f0b5454e0a5abb
TOP